# SDR MASA2015060512138

- Difficulty date: June 5, 2015
- Submitted: June 6, 2015
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 24,786 hours, 20,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED PLASTIC BURN ODOR IN AFT CABIN ON FINAL APPROACH.  MAINTENANCE OPS CHECKED PACKS & APU BLEED SYSTEM WITH NO ODOR NOTED.
